Alert archive / Texas / Special Weather Statements in 2021
Special Weather Statement, NWS Brownsville, TX
NWS Brownsville, TX issued this special weather statement at May 19, 2021, 10:28 AM CDT for Cameron County, Willacy County, Texas. It was in force for 47 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 19, 2021, 10:28 AM CDT (15:28 UTC)
- Expired
- May 19, 2021, 11:15 AM CDT
- In force
- 47 min
- Issued by
- NWS Brownsville, TX
Counties Cameron County, TX, Willacy County, TX
The radar
The Brownsville radar (KBRO), 48 km from the middle of the area, began a volume at 15:27 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Brownsville Intl, TX (KBRO), launched 12:00Z, 3.5 hours before the alert went out and 50 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 3667 J/kg
- Mixed-layer CIN
- 0 J/kg
- Mixed-layer LCL
- 504 m above ground
- 0-6 km bulk shear
- 22 kt
- 0-1 km storm-relative helicity
- 57 m²/s²
- 0-3 km storm-relative helicity
- 122 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 6.3
The text
As transmitted.
838
WWUS84 KBRO 191528
SPSBRO
Special Weather Statement
National Weather Service Brownsville TX
1028 AM CDT Wed May 19 2021
TXZ254>257-351-191615-
Coastal Willacy TX-Inland Willacy TX-Coastal Kenedy TX-
Coastal Cameron TX-Inland Cameron TX-
1028 AM CDT Wed May 19 2021
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN KENEDY...CAMERON AND
CENTRAL WILLACY COUNTIES UNTIL 1115 AM CDT...
At 1028 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from 23 miles northeast of Port Mansfield to 6 miles
northwest of Holly Beach to 7 miles southwest of Villa Nueva
Elementary School. Movement was southeast at 30 mph.
Winds in excess of 40 mph will be possible with these storms.
Locations impacted include...
Harlingen, San Benito, La Feria, Los Fresnos, Santa Rosa, South Padre
Island, Rancho Viejo, Rio Hondo, Palm Valley and Los Indios.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
A Severe Thunderstorm Watch remains in effect until 100 PM CDT for
Deep South Texas.
LAT...LON 2605 9785 2623 9786 2683 9736 2652 9726
2651 9739 2650 9726 2645 9746 2649 9726
2636 9738 2639 9734 2637 9735 2639 9732
2636 9734 2645 9725 2636 9733 2643 9726
2607 9714 2584 9740
TIME...MOT...LOC 1528Z 307DEG 28KT 2672 9709 2621 9737 2590 9768
$$
FarrisWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Brownsville, TX wrote its last area forecast discussion before this special weather statement went out at May 19, 6:10 AM CDT, 4 hours 18 minutes earlier.
Area forecast discussion, May 19, 6:10 AM CDT, 4 hours 18 minutes before
Area Forecast Discussion...UPDATED
National Weather Service Brownsville TX
610 AM CDT Wed May 19 2021
.DISCUSSION...Updated for latest aviation discussion below.
&&
.AVIATION...The forthcoming TAFs have been updated to reflect an
earlier onset of squall line passage through the aerodromes today.
Hazardous aviation conditions are anticipated until the squall
line moves east and out of the region later today.
&&
.PREV DISCUSSION... /issued 333 AM CDT Wed May 19 2021/
SHORT TERM (Now through Thursday): Convection has begun to
initiate over the neighboring Mexican states of Nuevo Leon and
Coahuila, and it is reflected in the current run of the HRRR
model. This model, as well as others, continue to suggest that a
mesoscale convective cluster will initiate west and north of the
BRO CWFA and then work through Deep South Texas and the Rio
Grande Valley this morning and afternoon. With the entire region
still in a Slight Risk of severe weather per the Storm Prediction
Center, will maintain the mention of large hail and damaging
winds for today, but will remove it for tonight, as the
atmosphere will likely be worked over sufficiently to prevent
these threats at that time. One persistent threat for the entire
short term forecast period, however, will be heavy rain, and thus
will maintain the inherited Flash Flood Watch. The Watch may need
to be trimmed back a little for Thursday, with the idea that it
might be able to be ended around sunrise Thursday morning due to
projected lesser rainfall amounts on Thursday. However, will keep
status quo for now and allow successive shifts to weigh any Watch
changes at that time.
LONG TERM (Thursday Night through Tuesday): The long term will be
wetter and cooler than average through the period. A mid level
shortwave trough will pinch off from the main flow and hover over
deep South Texas and Northeast Mexico through much of the long term.
This mid level pattern will combine with low to mid level moisture
as a moderate southeast flow persists, keeping rain chances in the
picture through early next week. The increased cloud cover and rain
potential will help moderate temperatures and keep highs a few
degrees below normal. Winds will remain light to moderate out of the
east or southeast through early next week.
MARINE:
Thursday Night through Sunday Night...Moderate to fresh east to
southeast winds and moderate to high wave heights will prevail
through the period. As a result, low end small craft advisory
conditions will be possible on the Gulf waters.
Thursday Night through Sunday Night...Moderate to fresh east to
southeast winds and moderate to high wave heights will prevail
through the period. As a result, low end small craft advisory
conditions will be possible on the Gulf waters.
&&
.PRELIMINARY POINT TEMPS/POPS...
BAYVIEW/PORT ISABEL 84 69 83 72 / 80 70 30 20
BROWNSVILLE 87 70 86 72 / 80 70 30 20
HARLINGEN 86 68 86 71 / 80 60 30 20
MCALLEN 85 68 88 71 / 80 40 30 20
RIO GRANDE CITY 85 68 90 71 / 90 20 20 20
SOUTH PADRE ISLAND 81 72 79 75 / 80 70 30 20
&&
.BRO WATCHES/WARNINGS/ADVISORIES...
TX...High Rip Current Risk through this evening for TXZ256-257-351.
Flash Flood Watch through Thursday afternoon for TXZ248>257-351-
353.
GM...Small Craft Advisory until 7 AM CDT Thursday for GMZ150-155-170-
175.
&&
This product is also available on the web at:
HTTP://WEATHER.GOV/RGVHazardous weather outlook, May 19, 5:40 AM CDT, 4 hours 48 minutes before
Hazardous Weather Outlook...UPDATED National Weather Service Brownsville TX 540 AM CDT Wed May 19 2021 TXZ248>257-351-353-201100- Zapata-Jim Hogg-Brooks-Inland Kenedy-Starr-Southern Hidalgo- Inland Willacy-Inland Cameron-Coastal Willacy-Coastal Cameron- Coastal Kenedy-Northern Hidalgo- 540 AM CDT Wed May 19 2021 This Hazardous Weather Outlook is for portions of Deep South Texas. .DAY ONE...Rest of Today and Tonight A Severe Thunderstorm Watch is in effect for all of Deep South Texas and the Rio Grande Valley until 1 PM CDT this afternoon. There is a High Risk of rip currents at the beaches of South Padre Island and at Boca Chica Beach. A Flash Flood Watch is in effect for all of Deep South Texas and the Rio Grande Valley until 1 PM CDT Thursday. Numerous showers and thunderstorms are expected today. Strong to severe thunderstorms, featuring large hail, damaging winds, and flash flooding, are possible. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday An elevated risk of rip currents is likely at the local beaches through the entire period. .SPOTTER INFORMATION STATEMENT... Spotter activation is likely for today. GMZ130-132-135-150-155-170-175-201100- Laguna Madre from the Port of Brownsville to the Arroyo Colorado- Laguna Madre from the Arroyo Colorado To 5 NM north of Port Mansfield TX- Laguna Madre from 5 nm north of Port Mansfield to Baffin Bay TX- Coastal waters from Port Mansfield to the Rio Grande out 20 nm- Coastal waters from Baffin Bay to Port Mansfield out 20 nm- Waters from Port Mansfield to the Rio Grande extending from 20 to 60 nm- Waters from Baffin Bay to Port Mansfield extending from 20 to 60 nm- 540 AM CDT Wed May 19 2021 This Hazardous Weather Outlook is for portions of The Gulf of Mexico and The Laguna Madre. .DAY ONE...Rest of Today and Tonight A Severe Thunderstorm Watch is in effect for the Laguna Madre until 1 PM CDT this afternoon. A Small Craft Advisory is in effect for the Gulf of Mexico waters from 0 to 60 nautical miles offshore until 7 AM CDT Thursday. Numerous showers and thunderstorms are expected. Strong to severe thunderstorms, featuring large hail, damaging winds, and waterspouts, are possible today. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday Additional Small Craft Advisories are possible along the Lower Texas Coast Thursday through Monday. .SPOTTER INFORMATION STATEMENT... Spotter activation is likely for today.
In the hours before
Special weather statement, May 19, 7:34 AM CDT, 2 hours 54 minutes before
Special Weather Statement
National Weather Service Brownsville TX
734 AM CDT Wed May 19 2021
TXZ248-249-191330-
Jim Hogg TX-Zapata TX-
734 AM CDT Wed May 19 2021
...SIGNIFICANT WEATHER ADVISORY FOR JIM HOGG...NORTHERN STARR...
NORTHWESTERN BROOKS AND NORTHEASTERN ZAPATA COUNTIES UNTIL 830 AM
CDT...
At 734 AM CDT, Doppler radar was tracking a strong thunderstorm 8
miles east of Guerra, or 8 miles west of Agua Nueva, moving north at
30 mph.
Wind gusts up to 50 mph will be possible with this storm.
Locations impacted include...
Hebbronville, Agua Nueva, Las Lomitas, Gruy Stadium, Randado,
Thompsonville, Jim Hogg County Airport, Hebbronville High School,
South Fork Estates and Hebbronville Border Patrol Station.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
A Severe Thunderstorm Watch remains in effect until 100 PM CDT for
Deep South Texas.
LAT...LON 2734 9855 2734 9852 2727 9852 2726 9853
2724 9849 2714 9849 2714 9847 2705 9847
2705 9844 2694 9842 2678 9880 2727 9909
2727 9880 2735 9880 2736 9863 2734 9862
2734 9859 2736 9859 2736 9855
TIME...MOT...LOC 1234Z 157DEG 28KT 2690 9875
TOMASELLISpecial weather statement, May 19, 9:43 AM CDT, 45 minutes before
Special Weather Statement
National Weather Service Brownsville TX
943 AM CDT Wed May 19 2021
TXZ251-253>257-351-191530-
Coastal Willacy TX-Inland Willacy TX-Southern Hidalgo TX-
Coastal Kenedy TX-Coastal Cameron TX-Inland Cameron TX-
Inland Kenedy TX-
943 AM CDT Wed May 19 2021
...SIGNIFICANT WEATHER ADVISORY FOR KENEDY...SOUTHEASTERN HIDALGO...
CAMERON AND WILLACY COUNTIES UNTIL 1030 AM CDT...
At 942 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from 14 miles south of Malaquite Beach to near Port
Mansfield Airport to near Las Rusias. Movement was east at 55 mph.
Wind gusts of 50 to 55 mph will be possible with these storms.
Locations impacted include...
Harlingen, Weslaco, San Juan, San Benito, Alamo, Donna, Mercedes,
Raymondville, La Feria and Elsa.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Intense thunderstorm lines can produce brief tornadoes and
widespread significant wind damage. Although a tornado is not
immediately likely, it is best to move to an interior room on the
lowest floor of a building. These storms may cause serious injury
and significant property damage.
Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
A Severe Thunderstorm Watch remains in effect until 100 PM CDT for
Deep South Texas.
LAT...LON 2606 9820 2608 9823 2726 9772 2727 9735
2690 9746 2700 9756 2695 9755 2695 9756
2684 9736 2644 9732 2648 9725 2648 9724
2646 9724 2636 9738 2595 9715 2584 9740
TIME...MOT...LOC 1442Z 288DEG 47KT 2724 9738 2652 9748 2603 9780
FarrisSpecial weather statement, May 19, 10:10 AM CDT, 18 minutes before
Special Weather Statement
National Weather Service Brownsville TX
1010 AM CDT Wed May 19 2021
TXZ253-191600-
Southern Hidalgo TX-
1010 AM CDT Wed May 19 2021
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN HIDALGO...SOUTHEASTERN
STARR AND NORTHWESTERN CAMERON COUNTIES UNTIL 1100 AM CDT...
At 1009 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from 23 miles southwest of Granjero to 9 miles
southwest of Santa Ana National Wildlife Refuge. Movement was north
at 25 mph.
Winds in excess of 40 mph will be possible with these storms.
Locations impacted include...
Edinburg, Mission, Pharr, Weslaco, San Juan, Alamo, Donna, Mercedes,
Hidalgo and Elsa.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
A Severe Thunderstorm Watch remains in effect until 100 PM CDT for
Deep South Texas.
LAT...LON 2605 9807 2607 9808 2605 9815 2607 9825
2610 9829 2612 9827 2612 9828 2610 9830
2613 9833 2617 9834 2616 9839 2622 9844
2620 9848 2626 9859 2642 9850 2632 9786
2606 9788 2607 9803 2604 9807
TIME...MOT...LOC 1509Z 201DEG 21KT 2590 9857 2594 9823
FarrisLocal storm report, May 19, 10:17 AM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BROWNSVILLE TX
1017 AM CDT WED MAY 19 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1016 AM FLOOD 3 SW LA FERIA 26.12N 97.85W
05/19/2021 CAMERON TX DEPT OF HIGHWAYS
LOW WATER BRIDGE CLOSED DUE TO FLOODING.
OBSERVED VIA DRIVETEXAS.ORG.
&&Local storm report, May 19, 10:23 AM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BROWNSVILLE TX
1023 AM CDT WED MAY 19 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1023 AM FLOOD 1 NNE PHARR 26.19N 98.19W
05/19/2021 HIDALGO TX BROADCAST MEDIA
STREET FLOODING OBSERVED IN PHARR.
&&Special weather statement, May 19, 10:28 AM CDT, 0 minutes before
Special Weather Statement
National Weather Service Brownsville TX
1028 AM CDT Wed May 19 2021
TXZ254>257-351-191615-
Coastal Willacy TX-Inland Willacy TX-Coastal Kenedy TX-
Coastal Cameron TX-Inland Cameron TX-
1028 AM CDT Wed May 19 2021
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN KENEDY...CAMERON AND
CENTRAL WILLACY COUNTIES UNTIL 1115 AM CDT...
At 1028 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from 23 miles northeast of Port Mansfield to 6 miles
northwest of Holly Beach to 7 miles southwest of Villa Nueva
Elementary School. Movement was southeast at 30 mph.
Winds in excess of 40 mph will be possible with these storms.
Locations impacted include...
Harlingen, San Benito, La Feria, Los Fresnos, Santa Rosa, South Padre
Island, Rancho Viejo, Rio Hondo, Palm Valley and Los Indios.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
A Severe Thunderstorm Watch remains in effect until 100 PM CDT for
Deep South Texas.
LAT...LON 2605 9785 2623 9786 2683 9736 2652 9726
2651 9739 2650 9726 2645 9746 2649 9726
2636 9738 2639 9734 2637 9735 2639 9732
2636 9734 2645 9725 2636 9733 2643 9726
2607 9714 2584 9740
TIME...MOT...LOC 1528Z 307DEG 28KT 2672 9709 2621 9737 2590 9768
FarrisThe office that day
Everything else NWS Brownsville, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 19, 3:30 AM CDT | Rip Current Statement | BRO | Kenedy | 16 hr |
| May 19, 4:58 AM CDT | Special Weather Statement | BRO | Jim Hogg | 32 min |
| May 19, 5:50 AM CDT | Special Weather Statement | BRO | Jim Hogg | 40 min |
| May 19, 5:56 AM CDT | Special Weather Statement | BRO | Zapata | 34 min |
| May 19, 6:03 AM CDT | Special Weather Statement | BRO | Starr | 42 min |
| May 19, 6:27 AM CDT | Severe Thunderstorm Warning | BRO | Jim Hogg, Zapata | 33 min |
| May 19, 6:32 AM CDT | Areal Flood Advisory | BRO | Jim Hogg, Starr, Zapata | 7 hr |
| May 19, 6:51 AM CDT | Severe Thunderstorm Warning | BRO | Starr | 39 min |
| May 19, 7:11 AM CDT | Flash Flood Warning | BRO | Starr, Zapata | 2 hr |
| May 19, 7:11 AM CDT | Severe Thunderstorm Warning | BRO | Hidalgo, Starr | 64 min |
| May 19, 7:12 AM CDT | Flash Flood Warning | BRO | Jim Hogg, Zapata | 3 hr |
| May 19, 7:17 AM CDT | Flash Flood Warning | BRO | Jim Hogg | 3 hr |
| May 19, 7:25 AM CDT | Areal Flood Advisory | BRO | Starr | 6 hr |
| May 19, 7:27 AM CDT | Areal Flood Advisory | BRO | Jim Hogg, Zapata | 4 hr |
| May 19, 7:27 AM CDT | Severe Thunderstorm Warning | BRO | Starr, Zapata | 63 min |
| May 19, 7:34 AM CDT | Special Weather Statement | BRO | Jim Hogg | 56 min |
| May 19, 7:42 AM CDT | Areal Flood Advisory | BRO | Kenedy | 6 hr |
| May 19, 7:47 AM CDT | Severe Thunderstorm Warning | BRO | Brooks, Hidalgo, Jim Hogg, Starr | 43 min |
| May 19, 7:51 AM CDT | Tornado Warning | BRO | Brooks, Hidalgo, Starr | 24 min |
| May 19, 8:12 AM CDT | Tornado Warning | BRO | Hidalgo | 18 min |
| May 19, 8:15 AM CDT | Areal Flood Advisory | BRO | Hidalgo | 5 hr |
| May 19, 8:17 AM CDT | Areal Flood Advisory | BRO | Starr | 5 hr |
| May 19, 8:21 AM CDT | Severe Thunderstorm Warning | BRO | Brooks, Cameron, Hidalgo, Jim Hogg, Kenedy, Starr and 1 more | 39 min |
| May 19, 8:23 AM CDT | Special Marine Warning | BRO | 26 min | |
| May 19, 8:26 AM CDT | Flash Flood Warning | BRO | Jim Hogg | 113 min |
| May 19, 8:29 AM CDT | Areal Flood Advisory | BRO | Brooks, Jim Hogg | 5 hr |
| May 19, 8:34 AM CDT | Areal Flood Advisory | BRO | Hidalgo | 7 hr |
| May 19, 8:42 AM CDT | Areal Flood Advisory | BRO | Brooks, Kenedy | 5 hr |
| May 19, 8:47 AM CDT | Tornado Warning | BRO | Brooks | 13 min |
| May 19, 8:58 AM CDT | Severe Thunderstorm Warning | BRO | Brooks, Cameron, Hidalgo, Kenedy, Willacy | 47 min |
| May 19, 9:04 AM CDT | Areal Flood Advisory | BRO | Cameron, Hidalgo, Kenedy, Willacy | 7 hr |
| May 19, 9:05 AM CDT | Tornado Warning | BRO | Kenedy, Willacy | 10 min |
| May 19, 9:11 AM CDT | Tornado Warning | BRO | Kenedy, Willacy | 19 min |
| May 19, 9:14 AM CDT | Special Marine Warning | BRO | 61 min | |
| May 19, 9:21 AM CDT | Areal Flood Advisory | BRO | Kenedy | 5 hr |
| May 19, 9:27 AM CDT | Special Marine Warning | BRO | 63 min | |
| May 19, 9:28 AM CDT | Tornado Warning | BRO | Kenedy | 17 min |
| May 19, 9:43 AM CDT | Special Weather Statement | BRO | Cameron, Kenedy, Willacy | 47 min |
| May 19, 9:44 AM CDT | Tornado Warning | BRO | Willacy | 16 min |
| May 19, 9:48 AM CDT | Flash Flood Warning | BRO | Hidalgo | 4 hr |
| May 19, 9:48 AM CDT | Special Marine Warning | BRO | 57 min | |
| May 19, 9:50 AM CDT | Flash Flood Warning | BRO | Hidalgo | 4 hr |
| May 19, 10:10 AM CDT | Special Marine Warning | BRO | 65 min | |
| May 19, 10:10 AM CDT | Special Weather Statement | BRO | Hidalgo | 50 min |
| May 19, 10:11 AM CDT | Areal Flood Advisory | BRO | Cameron, Willacy | 7 hr |
| May 19, 10:15 AM CDT | Flash Flood Warning | BRO | Hidalgo, Willacy | 4 hr |
| May 19, 10:18 AM CDT | Flash Flood Warning | BRO | Hidalgo | 5 hr |
| May 19, 10:21 AM CDT | Flash Flood Warning | BRO | Willacy | 5 hr |
| May 19, 10:24 AM CDT | Flash Flood Warning | BRO | Cameron, Hidalgo, Willacy | 5 hr |
| May 19, 10:27 AM CDT | Flash Flood Warning | BRO | Cameron | 4 hr |
| May 19, 10:29 AM CDT | Flash Flood Warning | BRO | Cameron, Hidalgo | 4 hr |
| May 19, 10:29 AM CDT | Special Marine Warning | BRO | 46 min | |
| May 19, 10:42 AM CDT | Special Marine Warning | BRO | 48 min | |
| May 19, 10:51 AM CDT | Special Marine Warning | BRO | 39 min | |
| May 19, 11:00 AM CDT | Flash Flood Warning | BRO | Cameron, Willacy | 5 hr |
| May 19, 11:06 AM CDT | Special Marine Warning | BRO | 24 min | |
| May 19, 11:12 AM CDT | Special Marine Warning | BRO | 18 min | |
| May 19, 11:21 AM CDT | Special Weather Statement | BRO | Cameron | 24 min |
| May 19, 11:25 AM CDT | Special Marine Warning | BRO | 50 min | |
| May 19, 11:30 AM CDT | Flash Flood Warning | BRO | Cameron | 5 hr |
| May 19, 11:34 AM CDT | Areal Flood Advisory | BRO | Cameron | 3 hr |
| May 19, 12:10 PM CDT | Special Marine Warning | BRO | 50 min | |
| May 19, 12:15 PM CDT | Flash Flood Warning | BRO | Cameron | 4 hr |
| May 19, 2:38 PM CDT | Coastal Flood Advisory | BRO | Kenedy | 6 hr |
| May 19, 2:41 PM CDT | Flash Flood Warning | BRO | Cameron | 112 min |
| May 19, 2:59 PM CDT | Areal Flood Warning | BRO | Cameron | 6 hr |
| May 19, 3:08 PM CDT | Areal Flood Warning | BRO | Hidalgo | 19 hr |
| May 19, 4:36 PM CDT | Wind Advisory | BRO | Cameron | 102 min |
| May 19, 6:20 PM CDT | Small Craft Advisory | BRO | 15 hr |
Nearby
Special Weather Statements in Texas, 2021Every special weather statement in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.